# SDR CALA0001914

- Difficulty date: December 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B SEAT TRACKS CORRODED AT FS 807-1136 AND AT STA 1136-1309. THE SEAT TRACKS WERE REMOVED AND NEW TRACKS WERE INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-1, 51-30-2, AND 51-10-2.
